# SDR VNAA202003229991

- Difficulty date: February 19, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15356
- Aircraft time: 11,885 hours, 10,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT F.S. 310.00 CORRODED BETWEEN STR 26L & 26R, FWD & ACT FACE. COMPLIED WITH STEPS 1-3 OF CRJ 900 SRM 53-00-06-201-006-A01 FOR 201 SPLICE REPAIR.
